# SDR RAIA970908

- Difficulty date: September 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N551HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41040
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: S2L226
- Condition: Failed
- Location: Lt Bleed Air
- Part time: 1,200 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT 7492 - LEFT AIR OFF AND DUCT CAPTIONS ILLUMINATED DURING TAXI.  MAINTENANCE REPLACED LEFT BLEED AIR DUCT SEALS.  (X)
